# SDR 99UAL900468

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Engine: Iae V2527A5
- System (JASC): 2210 · Autopilot System
- Part: Transducer
- Part number: 422081100
- Condition: Failed
- Location: Auto Pilot
- Stage of operation: CR
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

IN CRUISE WITH AUTOPILOT 2 ENGAGED, AIRCRAFT EXPERIENCED AN UNCOMMANDED PITCH UP AND A SUBSEQUENT ELEVATOR AND AILERON COMPUTER 2 PITCH FAULT DISPLAY ON UPPER ELECTRONIC CENTRALIZED AIRCRAFT MONITORING UNIT.  AUTOPILOT 1 OPERATES NORMALLY.  FLIGHT DIVERTED TO PIT.  THE ACTUATOR POSITION TRANSDUCER WAS FAULTY (FAULT WAS ELAC 2 THS 9CE).  TRANSDUCER IS NON-STOCK.  THE THS ELECTRONIC MODULE AND TRANSDUCER WERE REPLACED.  THE AIRCRAFT HAD NO FURTHER PROBLEMS.
